# SDR HEEA063031

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N792CH
- Make and model: Skrsky S76A
- Aircraft serial: 760193
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Caliper
- Part number: 400047610R
- Condition: Leaking
- Location: Rotor Brake
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ROTOR BRAKE CALIPER BEGAN LEAKING AROUND AFT PISTON SEAL.  REPLACED WITH SERVICEABLE PART.
